The continuous classical boundary optimal control vector governing by triple linear partial differential equations of parabolic type

Joint Authors

Jabir, Muhammad A. K.

Source

Ibn al-Haitham Journal for Pure and Applied Science

Issue

Vol. 33, Issue 3 (31 Dec. 2020), pp.113-126, 14 p.

Publisher

University of Baghdad College of Education for Pure Science / Ibn al-Haitham

Publication Date

2020-09-30

Country of Publication

Iraq

No. of Pages

14

Main Topic

Mathematics

Topics

Abstract EN

In this paper, the continuous classical boundary optimal control problem (CCBOCP) for triple linear partial differential equations of parabolic type (TLPDEPAR) with initial and boundary conditions (ICs & BCs) is studied. The Galerkin method (GM) is used to prove the existence and uniqueness theorem of the state vector solution (SVS) for given continuous classical boundary control vector (CCBCV). The proof of the existence theorem of a continuous classical boundary optimal control vector (CCBOCV) associated with the TLPDEPAR is proved. The derivation of the Fréchet derivative (FrD) for the cost function (CoF) is obtained. At the end, the theorem of the necessary conditions for optimality (NCsThOP) of this problem is stated and proved.

American Psychological Association (APA)

Jabir, Muhammad A. K.. 2020. The continuous classical boundary optimal control vector governing by triple linear partial differential equations of parabolic type. Ibn al-Haitham Journal for Pure and Applied Science،Vol. 33, no. 3, pp.113-126.
https://search.emarefa.net/detail/BIM-973783

Modern Language Association (MLA)

Jabir, Muhammad A. K.. The continuous classical boundary optimal control vector governing by triple linear partial differential equations of parabolic type. Ibn al-Haitham Journal for Pure and Applied Science Vol. 33, no. 3 (2020), pp.113-126.
https://search.emarefa.net/detail/BIM-973783

American Medical Association (AMA)

Jabir, Muhammad A. K.. The continuous classical boundary optimal control vector governing by triple linear partial differential equations of parabolic type. Ibn al-Haitham Journal for Pure and Applied Science. 2020. Vol. 33, no. 3, pp.113-126.
https://search.emarefa.net/detail/BIM-973783

Data Type

Journal Articles

Language

English

Notes

Text in English ; abstracts in .

Record ID

BIM-973783